# SDR HEEA079421

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,557 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: Quill Assy
- Component: Quill Assy
- Component part number: 204040379003
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX QUILL ASSY SEAL LEAKING. REPLACED WITH SERVICEABLE PART.
